MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ATUNE CR LT MS INS SZ 3 5; KNEE IMPLANT - TIBIAL INSERT

DEPUY IRELAND - 3015516266 ATUNE CR LT MS INS SZ 3 5; KNEE IMPLANT - TIBIAL INSERT
Catalog Number 151820305
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6), 2025, the patient underwent a tka for oa on left knee.In the surgery, the liner could not be inserted.As far as the sales rep could see, there was no problem with the usage, and it appeared that there was a problem with the insert.The same size long-term unit was used and the surgery was completed without any problems.The surgery was completed successfully within 30 minutes delay.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d9.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary- according to the information provided: "it was reported that on (b)(6) 2025, the patient underwent a tka for oa on left knee with the product in question.In the surgery, the liner in question could not be inserted, leading to a request for investigation.As far as the sales rep could see, there was no problem with the usage, and it appeared that there was a problem with the insert.The same size long-term unit was used and the surgery was completed without any problems".The product was returned to depuy synthes for evaluation.Visual inspection of the returned device found signs of implantation attempts, including light scratches on its overall device surface.Additionally, one of the rectangular locking surfaces, at the edge of the condyle surfaces of the device, was found to be deformed.Device was sent to the manufacturer for further investigation.Per customer provided information the dhr for the alleged defective medical devices was reviewed and found complete without any irregularities.The alleged defective medical devices were produced at the manufacturer facility in a lot of 24 pieces.The part was returned to the manufacturer for review, and while the exact cause the deformation could not be determined, it can be stated that it was not due to a manufacturing error.The product is manufactured through verified and controlled cnc programs.All product from this lot was 100% visually inspected and dimensionally inspected as specified prior to shipment to the customer per standard procedure for this product and no defects were identified.A review of the quality management system was carried out and there were no instances of similar defects recorded.It can be stated that the alleged non-conformance was not due to an error at the manufacturing site.Based on the results of this investigation, no manufacturing related issues were identified that could have resulted in the alleged defective medical device.Therefore, no further actions are required by the manufacturer, and this complaint investigation is considered complete and closed.However, consideration must be taken to all other potential influences such as surgical process; improper handling/care of the device; excessive force applied while assembling the device; a misaligned assembly between the device and its mating component; or by other environmental/external factors that the device could have been exposed to (outside of the depuy synthes control).Any conclusions from the investigational input provided have to be placed into context with all other relevant factors.A functional test was unable to be performed due to the post-manufacturing damage.However, given the damage observed on the rectangular locking surface, it is reasonable to confirm that the device could not be assembled as intended.The overall complaint was confirmed as the observed condition of the atune cr lt ms ins sz 3 5 would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot- a manufacturing record evaluation was performed for the finished device m5297k lot number, and no non-conformances nor manufacturing irregularities were identified.Corrected: h3.

Brand Name
ATUNE CR LT MS INS SZ 3 5
Common Device Name
KNEE IMPLANT - TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 
9083863534
MDR Report Key22840033
Report Number1818910-2025-14439
Device Sequence Number15848078
Product Code JWH
UDI-Device Identifier10603295541486
UDI-Public(01)10603295541486(17)311130(10)M5297K
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K211609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number151820305
Device Lot NumberM5297K
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer09/11/2025
01/22/2026
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date09/12/2025
01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATUNE CR LT MS INS SZ 3 5.
Patient SexUnknown